# SDR GMCR95006

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5126
- Make and model: Cvac 440
- Aircraft serial: 508
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 40D8053
- Condition: Failed
- Location: Oil Cool Ejector
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE INDICATED LOW HORSEPOWER.  ABORTED TAKEOFF.  REPLACED DEFECTIVE OIL COOLER EJECTOR VALVE.  (X)
